标题:On the Existence and Uniqueness of Solutions to Stochastic Differential Equations Driven by G-Brownian Motion with Integral-Lipschitz Coefficients
作者:Xue-peng BAI;Yi-qing LIN
作者机构:[Bai, X.-P] Institut de Recherche Mathématique de Rennes, Université de Rennes 1, Rennes Cedex, 35042, France, School of Mathematics, Shandong Univers 更多
通讯作者地址:[Bai, XP]Univ Rennes 1, Inst Rech Math Rennes, F-35042 Rennes, France.
来源:应用数学学报(英文版)
出版年:2014
卷:30
期:3
页码:589-610
DOI:10.1007/s10255-014-0405-9
关键词:G-Brownian motion;G-expectation;G-stochastic differential equations;G-backward stochastic differential equations;integral-Lipschitz condition
摘要:In this paper, we study the existence and uniqueness of solutions to stochastic differential equations driven by G-Brownian motion (GSDEs) with integral-Lipschitz coefficients.
收录类别:CSCD;SCOPUS;SCIE
WOS核心被引频次:11
Scopus被引频次:16
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84911465467&doi=10.1007%2fs10255-014-0405-9&partnerID=40&md5=bbb00ad84228a8c40635786aa49ea4ff
TOP